# SDR SIMA20150702015

- Difficulty date: July 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED, JUST AFT OF FRAME 75 & ABOVE STRINGER 2R, CRACK IS APPROXIMATELY 1/2" LONG.  EASI 8071 USED, FREQ.=400 KHZ, V-GAIN=77.0, H-GAIN=64.0 LPF=100, 100-500 KHZ PROBE.  RIGHT UPPER FUSELAGE SKIN CRACK JUST AFT OF FRAME 75 & ABOVE STRINGER 2R HAS BEEN ADDRESSED WITH ETD2015-145-014350.  SEE ASSOCIATED NRTC E460799 FOR REPAIR INFORMATION.
